am at a loss-I just restarted abx after being off for a month and I am taking the following
Rifamphin, ketek, mino, and zith mag/zinc/cal combo, vit d-3, mytake mushroom, mag, mega flora, biok, vit c,
I have gain 7 pounds and look pregnant, I have a hard time reading, eye lid and body spasms, face completely broke out with acne, starving all the time, nausea, burping (I never burp), numbness down my arms and legs-headache, severe fatigue, and now I am breaking out in hives...ahhh what is happening! What can I add in to help my body detox.
I am only taking 1 abx a day of each, because I can't increase.
Frequent Contributor (1K+ posts)
Member # 19922
I would call the LLMD and explain what is happening. It could be a herx. The doc may want to change or meds or tell you a way to deal with the herx.
Also, you might try Japanese Knotweed, which can help your body get rid of neurotoxins, and support and help to heal your nervous system.
You are right not to take more of the meds than you can handle.
My guess is after being off the antibiotics for a month, the unkilled lyme has resurfaced and you are experiencing the die-off from killing them (a herx).
Posts: 1346 | From Midwest | Registered: Apr 2009
| IP: Logged |
Honored Contributor (10K+ posts)
Member # 5230
the hives can be an allergic reaction-that would be serious-you really shoudl tell the doc-or go to er-be careful
-------------------- Lyme? Its complicated. Educate yourself. Posts: 13710 | From new england | Registered: Feb 2004
| IP: Logged |